Previous |  Up |  Next


Title: Note to the existence of periodic solutions for higher-order differential equations with nonlinear restoring term and time-variable coefficients (English)
Author: Andres, Ján
Author: Vlček, Vladimír
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 30
Issue: 1
Year: 1991
Pages: 149-157
Category: math
MSC: 34C25
idZBL: Zbl 0757.34031
idMR: MR1166434
Date available: 2009-01-29T15:37:51Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Andres J.: Existence of periodic solutions for an N-th order differential equation with nonlinear restoring term and time-variable coefficients.(Preprint No. 579, September 1989, Univ. of Utrecht). MR 1165251
Reference: [2] Fučík S., Mawhin J.: Periodic solutions of some nonlinear differential equation of higher order.Čas. Pěst. Mat. 100 (1975), 276-283. MR 0385240
Reference: [З] Lasota A., Szafraniec F.H.: Sur les solutions périodique d’une équation différentielle ordinaire d’ordre n.Annal. Polon. Math. 18 (1966), 339-344. MR 0208077


Files Size Format View
ActaOlom_30-1991-1_14.pdf 895.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo